# SDR SWAA2016042151197

- Difficulty date: April 1, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 42,058 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY PANEL SUPPORT CORRODED AT BS 887, BETWEEN LBL 13 TO RBL 13.  R & R SUPPORT IAW SRM.
